Hilbert spaces of q-shifted factorial series

Description

Citation

Title Hilbert spaces of q-shifted factorial series
Author(s) Gordon W. MacDonald
Journal Journal of Mathematical Analysis and Applications
Date 1993
Volume 178
Issue 1
Start page 30
End page 56

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 244

Adding this citation to "My List" will allow you to export this citation in other styles.